# SDR UALA2012103106273

- Difficulty date: October 31, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 85,507 hours, 13,578 cycles
- Engine: Pwa PW4060
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED IDLE RUN TO VERIFY EGT OPS DUE TO W-6 HARNESS REPLACEMENT ON NR 2 ENGINE NR 2 ENGINE EGT, OPS CHECKS OK.
